Electron. J. Diff. Equ., Vol. 2013 (2013), No. 245, pp. 1-16.

Existence of solutions for two-point boundary-value problems with singular differential equations of variable order

Shuqin Zhang

In this work, we show the existence of a solution for a two-point boundary-value problem having a singular differential equation of variable order. We use some analysis techniques and the Arzela-Ascoli theorem, and then illustrate our results with examples.

Submitted May 22, 2013. Published November 12, 2013.
Math Subject Classifications: 26A33, 34B15.
Key Words: Derivatives and integrals of variable order; singular; differential equations of variable order; Arzela-Ascoli theorem.

Show me the PDF file (253 KB), TEX file, and other files for this article.

Shuqin Zhang
Department of Mathematics
China University of Mining and Technology
Beijing 100083, China
email: zsqjk@163.com, Tel +86 10 62331118, Fax +86 10 62331465

Return to the EJDE web page